Volume 4, Issue 2 (7-2016)                   J. Pediatr. Rev 2016, 4(2): 58-60 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nikkhah A. Drug-Induced Hypersensitivity Syndrome (DRESS) by Phenobarbital - Case Report and Literature Review . J. Pediatr. Rev. 2016; 4 (2) :58-60
URL: http://jpr.mazums.ac.ir/article-1-130-en.html
Non-Communicable Pediatric Diseases Research Center, Amircola Children’s Hospital, Babol University of Medical Sciences, Babol, IR Iran , alinik52@yahoo.com
Abstract:   (1048 Views)
Drug-induced hypersensitivity syndrome (DHS), also named drug rash with Eosinophilia and systemic symptoms (DRESS) is a potentially dangerous side effect of some drugs, especially antiepileptic drugs (AEDs) such as phenobarbital, phenytoin, carbamazepine, lamotrigine, primidone, etc. It can also be caused by other drugs, such as sulfonamides and captopril. Diagnosis of DHS may be difficult because of the variety of clinical and laboratory abnormalities and manifestations and because the syndrome may mimic infectious or collagen vascular disorders. Management includes immediate withdrawal of the culprit drug, supportive care and systemic steroids or Immunoglobulins (IVIG). Here, we briefly reviewed the literature, followed by a case report that had all of the criteria of DRESS without eosinophilia.
Full-Text [PDF 2944 kb]   (555 Downloads)    
Type of Study: Case & Review |
Received: 2016/02/11 | Accepted: 2016/04/17 | Published: 2016/05/14

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


© 2020 All Rights Reserved | Journal of Pediatrics Review

Designed & Developed by : Yektaweb